# SDR QXEA200600206

- Difficulty date: January 30, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 11,648 hours, 12,124 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Probe
- Part number: 10300034
- Part serial: 00858
- Condition: Malfunctioned
- Location: Prop Deice
- Part time: 637 hours, 577 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT NR 2360: PROP DEICE CAUTION LIGHT AFTER START.  MAINTENANCE REMOVED AND REPLACED STATIC TEMP PROBE IAW AMM 34-11-11.  COOLING PROBE AND CHEAT LANDING GEAR PROPS ARE NORMAL, WITH NO FAULT LIGHTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
